Alert archive / New Mexico / Special Weather Statements in 2021

Special Weather Statement, NWS Albuquerque, NM

August 3, 2021Guadalupe County, New Mexico

NWS Albuquerque, NM issued this special weather statement at Aug 3, 2021, 4:18 PM MDT for Guadalupe County, New Mexico. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2021, 4:18 PM MDT (22:18 UTC)
Expired
Aug 3, 2021, 4:45 PM MDT
In force
27 min
Issued by
NWS Albuquerque, NM
Hail
0.75 in
Wind
50

County Guadalupe County, NM

The radar

The Cannon AFB radar (KFDX), 143 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2021-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 153 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2021-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
153 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
1388 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

928 
WWUS85 KABQ 032218
SPSABQ

Special Weather Statement
National Weather Service Albuquerque NM
418 PM MDT Tue Aug 3 2021
 
NMZ233-032245-
Guadalupe County-
418 PM MDT Tue Aug 3 2021

...A strong thunderstorm will impact portions of northwestern
Guadalupe County through 445 PM MDT...

At 418 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Dilia, or 25 miles west of Santa Rosa. This storm was
nearly stationary.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

This storm will remain over mainly rural areas of northwestern
Guadalupe County.

This includes Interstate 40 between Mile Markers 244 and 254.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3509 10504 3494 10503 3494 10521 3509 10521
TIME...MOT...LOC 2218Z 093DEG 1KT 3502 10512 

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

$$

Guyer

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Aug 3, 3:19 PM MDT, 59 minutes earlier.

Area forecast discussion, Aug 3, 3:19 PM MDT, 59 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
319 PM MDT Tue Aug 3 2021

.SYNOPSIS...
Thunderstorms are expected to continue to develop this afternoon and
tonight over the northern mountains and Highlands. Thunderstorm
activity also continues to expand east of the central mountains with
most storms moving northwest to southeast. The flash flood potential
remains tonight over the Highlands and into northeast New Mexico.
High thunderstorm chances continue for these same areas tomorrow. By
the end of the week thunderstorm chances decrease as overall moisture
across the state decreases. A front may push through the area over
the weekend from the northwest and this will bring more dry air to
the region. High temperatures are expected to be above normal for the
weekend.

Overpeck

&&

.DISCUSSION...
SHORT TERM...(Tonight through Wednesday Night)...
A slow moving upper level trough in northwest flow aloft will move
over northeast NM clip northeast NM tonight and Wednesday morning
keeping showers and thunderstorms active east of the continental
divide during the evening, then along and east of the central
mountain chain after midnight.  With PWATs around 1-1.28 inches,
some thunderstorms will be capable of locally heavy rainfall.  Will
keep the Flash Flood Watch going mainly across northeast areas
through tonight.

Deciding whether or not to issue another Watch for Wednesday will be
tricky, since there will probably be a lot of lingering cloud cover
Wednesday morning associated with the trough and debris clouds from
overnight convection. Models are showing temperatures struggling to
reach the mid 70s along and just east of the Sangre de Cristo,
Sandia and Manzano Mountains, where the greatest QPF is forecast.
Plus, the upper trough is progged to shift east of the state by mid
day. It is forecast to leave some mid-level vorticity in the
atmosphere over central and south central areas, but this is south
of the area of concern, so current confidence in the location of
higher QPF for Wednesday is only moderate at best.  South central
areas may be more favored for higher QPF on Wednesday.  Given all
the uncertainty, will let the night shift reassess with fresh model
guidance and also take into consideration antecedent moisture to
make a hopefully more accurate Flash Flood Watch determination for
Wednesday.

LONG TERM...(Thursday through Tuesday)...
Overall there is not a lot of change in the forecast from the
previous package issuance. The main trends in precipitation chances
and temperatures remain about the same. We are looking at a drop in
precip chances Thursday with low if any chances through early next
week. High temperatures will increase due to the lack of cloud cover
and precip chances. High temps could be 5-10 degrees above normal
with upper 90s possible over the weekend for the central RGV and
eastern plains. Rain chances may come back into the forecast the
middle of next week and take the edge off high temps.

So why is all this going to happen...GFS and ECMWF ensembles are in
pretty good agreement with above normal height anomalies staying
over AZ but then moving over NM on Thursday. A trough currently well
out in the Pacific west of the upper level ridge should move over top
the ridge and weaken it. Models have this trough moving across the
Great Basin and Inter-mountain west on Friday with the ridge center
moving over New Mexico which will lead to little rain chances and
that increase in high temperatures. By Saturday models have the
trough over the central Plains with the ridge now pretty well
flattened out across the southern US. This trough allows for a front
to push across NM from the NW. This really re-enforces much drier air
of NM especially the NW quarter of the state. This will be some of
the driest air we have had in quite some time. Deterministic GFS and
ECMWF have PWATs dropping below 0.5 inches Saturday into Sunday. GFS
and ECMWF ensembles then build above normal height anomalies over
the northern Gulf coast allowing for some SE/S 500mb flow over NM.
This could then bring back some moisture to the region and increase
thunderstorm chances. The problems is that the GFS ensembles are
stronger with the ridge so it may keep a clamp on thunderstorm
activity developing again next week. ECMWF ensemble is not as strong
with the ridge but it does not exactly bring back a lot of moisture
either. We are not going to try to speculate whether this pattern
ends the monsoon but there is at least going to be a solid break in
thunderstorm activity. We will have to see if the ridge can stay
enough east of NM to allow for the monsoon moisture plume to set up
again.

44/39

&&

.FIRE WEATHER...
The rich monsoon moisture pattern will generally decrease during the
latter half of the week and this weekend. The drying has actually
already begun west of the continental divide. A ridge of high
pressure aloft will build over the state from the west Wednesday and
especially Thursday. After lingering storms with locally heavy
rainfall central and east on Wednesday, moisture will recycle as the
high builds more directly overhead on Thursday. Friday, an upper low
crossing the northern Rockies will draw some elevated moisture
northward under the SW US ridge, resulting in a brief and moderate
uptick in the coverage and wetness of storms over western and north
central areas. After dry air advects over the area from the northwest
Saturday and Sunday (the west central mountains will continue to see
cells with smaller wetting footprints), the upper high is progged by
some models to build over the southeast US for the first half of
next week. This would draw a more traditional monsoon moisture plume
north and northeastward over western and north central areas. With
the drier air in place, high temperatures will climb a few to 9
degrees above normal across the forecast area Friday through the
weekend, but they should trend closer to seasonal norms if the
monsoon moisture can return next week as forecast.

44

&&

.AVIATION...
18Z TAF CYCLE
Scattered to numerous showers and thunderstorms are expected along
and east of the continental divide this afternoon through tonight
with the greatest coverage along and east of the Sangre de Cristo,
Sandia and Manzano Mountains. Wet microbursts are expected,
especially along and east of the central mountain chain, with erratic
wind gusts potentially exceeding 45 kt. Areas of low clouds and fog
will probably produce MVFR conditions along the east slopes of the
central mountain chain late tonight until mid morning Wednesday.

44

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  59  95  63  94 /   5   0   0   0
Dulce...........................  50  86  49  89 /  20  20  20  10
Cuba............................  54  83  54  85 /  30  30  20   5
Gallup..........................  55  89  56  92 /   0   0   0   0
El Morro........................  53  85  54  86 /   5  10   0   5
Grants..........................  55  86  55  89 /   5  10  10   5
Quemado.........................  55  86  56  89 /   5  10   5  10
Magdalena.......................  57  83  59  85 /  30  20  20   5
Datil...........................  54  83  55  83 /  30  20  20  10
Reserve.........................  57  92  56  92 /   5  10   5  10
Glenwood........................  62  94  65  94 /  10  10  10  10
Chama...........................  48  76  47  81 /  50  50  20  10
Los Alamos......................  56  78  55  82 /  50  60  20  10
Pecos...........................  54  72  52  82 /  70  80  40  10
Cerro/Questa....................  48  72  38  81 /  60  80  30  10
Red River.......................  44  61  41  74 /  70  80  40  20
Angel Fire......................  45  66  39  73 /  70  90  40  10
Taos............................  50  78  47  83 /  50  80  30  10
Mora............................  51  68  46  78 /  80  90  40  10
Espanola........................  58  83  59  89 /  60  60  30  10
Santa Fe........................  56  79  56  83 /  60  70  30  10
Santa Fe Airport................  57  82  55  87 /  50  60  20  10
Albuquerque Foothills...........  62  84  62  90 /  40  40  20   5
Albuquerque Heights.............  65  87  63  91 /  30  30  20   5
Albuquerque Valley..............  65  90  63  94 /  30  30  20   0
Albuquerque West Mesa...........  65  89  63  92 /  30  30  20   5
Belen...........................  65  90  62  93 /  30  30  20   0
Bernalillo......................  62  89  61  94 /  30  40  20   5
Bosque Farms....................  64  89  61  92 /  30  30  20   5
Corrales........................  63  90  62  94 /  30  30  20   5
Los Lunas.......................  64  89  62  93 /  30  30  20   0
Placitas........................  60  84  59  87 /  40  50  20  10
Rio Rancho......................  63  88  62  92 /  30  30  20   5
Socorro.........................  64  91  64  92 /  30  20  20   0
Sandia Park/Cedar Crest.........  57  81  56  81 /  40  50  20  10
Tijeras.........................  59  84  57  86 /  40  50  20  10
Edgewood........................  56  81  53  86 /  50  50  20   5
Moriarty/Estancia...............  56  81  53  86 /  40  50  20   5
Clines Corners..................  55  75  52  81 /  60  60  30  10
Mountainair.....................  56  80  54  83 /  40  50  20   5
Gran Quivira....................  57  79  54  82 /  50  50  20   5
Carrizozo.......................  60  83  59  86 /  50  50  20   5
Ruidoso.........................  54  74  54  77 /  40  60  30  10
Capulin.........................  54  69  49  78 /  90  90  40   5
Raton...........................  55  75  50  84 /  90  90  40   5
Springer........................  56  76  50  84 /  90  90  40   5
Las Vegas.......................  52  74  49  81 /  80  80  40  10
Clayton.........................  59  75  56  86 /  70  60  20   5
Roy.............................  56  72  53  82 /  90  80  40   5
Conchas.........................  61  80  58  89 /  70  70  30   5
Santa Rosa......................  60  81  58  86 /  70  70  30   5
Tucumcari.......................  62  82  61  91 /  50  50  20   5
Clovis..........................  60  80  60  86 /  30  30  10   5
Portales........................  62  82  62  89 /  20  30  10   5
Fort Sumner.....................  63  83  61  89 /  50  50  20   5
Roswell.........................  65  85  65  89 /  30  20  10   0
Picacho.........................  60  79  59  84 /  40  50  20  10
Elk.............................  57  75  55  82 /  30  50  10  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for the following zones...
NMZ210>215-227>232.

&&
Hazardous weather outlook, Aug 3, 3:13 AM MDT, 13 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
313 AM MDT Tue Aug 3 2021

NMZ201>241-041100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
313 AM MDT Tue Aug 3 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Thunderstorms with heavy rain is likely this afternoon through
tonight, where localized areas of flash flooding will probably
occur, especially over burn scars. The northern mountains and
northeast will be the areas most impacted, with isolated rainfall
amounts of 1 to 2 inches expected. However, showers and thunderstorms
with heavy rain can occur just about anywhere except in the far west.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Heavy rainfall is possible again Wednesday afternoon into Wednesday
night. Localized areas of flash flooding may occur, primarily in the
northeast and Sangre de Cristo Mountains. Drier and warmer weather is
forecast for Thursday through Saturday, then high pressure to our
east will cause a clockwise circulation, bringing moisture directly
north into NM from Sunday through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637.

40

In the hours before

Special weather statement, Aug 3, 1:11 PM MDT, 3 hours 7 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
111 PM MDT Tue Aug 3 2021

NMZ221-222-031945-
Estancia Valley-Sandia/Manzano Mountains Including Edgewood-
111 PM MDT Tue Aug 3 2021

...A strong thunderstorm will impact portions of south central Santa
Fe and northwestern Torrance Counties through 145 PM MDT...

At 110 PM MDT, Doppler radar was tracking a strong thunderstorm near
Stanley, or 7 miles northeast of Moriarty, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Moriarty and Stanley.

This includes Interstate 40 between Mile Markers 191 and 205.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3518 10590 3516 10589 3515 10587 3513 10588
      3513 10587 3490 10591 3497 10612 3516 10615
      3519 10590
TIME...MOT...LOC 1910Z 279DEG 13KT 3510 10598

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Guyer
Special weather statement, Aug 3, 1:36 PM MDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
136 PM MDT Tue Aug 3 2021

NMZ215-228-032000-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-
136 PM MDT Tue Aug 3 2021

...A strong thunderstorm will impact portions of central Mora County
through 200 PM MDT...

At 134 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Wagon Mound. This storm was nearly stationary.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
The Turkey Mountains and Wagon Mound.

This includes Interstate 25 between Mile Markers 376 and 389.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3594 10502 3611 10489 3603 10468 3587 10482
TIME...MOT...LOC 1934Z 289DEG 1KT 3600 10486

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Guyer
Special weather statement, Aug 3, 2:54 PM MDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
254 PM MDT Tue Aug 3 2021

NMZ229-232-032130-
Eastern San Miguel County-Northeast Highlands-
254 PM MDT Tue Aug 3 2021

...A strong thunderstorm will impact portions of central San Miguel
County through 330 PM MDT...

At 254 PM MDT, Doppler radar was tracking a strong thunderstorm near
Trujillo, or 32 miles east of Las Vegas. This storm was nearly
stationary.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Trujillo.

This includes State Road 104 between Mile Markers 28 and 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3536 10481 3541 10488 3547 10491 3559 10464
      3547 10450 3531 10460
TIME...MOT...LOC 2054Z 251DEG 2KT 3546 10466

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Guyer
Special weather statement, Aug 3, 3:46 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
346 PM MDT Tue Aug 3 2021

NMZ219-220-032215-
Lower Rio Grande Valley-Middle Rio Grande Valley/Albuquerque Metro
Area-
346 PM MDT Tue Aug 3 2021

...A strong thunderstorm will impact portions of southeastern
Valencia and north central Socorro Counties through 415 PM MDT...

At 345 PM MDT, Doppler radar was tracking a strong thunderstorm over
Bernardo, or 15 miles south of Belen, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Veguita, Bernardo, La Joya, Las Nutrias, Sabinal, Abeytas and
Contreras.

This includes the following highways...
 Interstate 25 between Mile Markers 168 and 184.
 Highway 60 between Mile Markers 166 and 172.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3439 10699 3439 10698 3440 10698 3440 10697
      3442 10698 3456 10697 3455 10667 3430 10674
      3433 10699
TIME...MOT...LOC 2145Z 276DEG 12KT 3445 10686

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Guyer
Special weather statement, Aug 3, 4:18 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
418 PM MDT Tue Aug 3 2021

NMZ233-032245-
Guadalupe County-
418 PM MDT Tue Aug 3 2021

...A strong thunderstorm will impact portions of northwestern
Guadalupe County through 445 PM MDT...

At 418 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Dilia, or 25 miles west of Santa Rosa. This storm was
nearly stationary.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northwestern
Guadalupe County.

This includes Interstate 40 between Mile Markers 244 and 254.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3509 10504 3494 10503 3494 10521 3509 10521
TIME...MOT...LOC 2218Z 093DEG 1KT 3502 10512

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Guyer

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 6:03 PM MDTSpecial Weather StatementABQCatron27 min
Aug 2, 6:07 PM MDTSpecial Weather StatementABQCibola23 min
Aug 2, 6:09 PM MDTSpecial Weather StatementABQCibola36 min
Aug 2, 6:20 PM MDTFlash Flood WarningABQCibola3 hr
Aug 2, 6:34 PM MDTSpecial Weather StatementABQCibola26 min
Aug 2, 6:39 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval3 hr
Aug 2, 6:46 PM MDTSpecial Weather StatementABQValencia29 min
Aug 2, 6:59 PM MDTAreal Flood AdvisoryABQCibola3 hr
Aug 2, 7:28 PM MDTAreal Flood AdvisoryABQCibola3 hr
Aug 3, 12:33 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval87 min
Aug 3, 1:01 PM MDTAreal Flood AdvisoryABQSan Miguel119 min
Aug 3, 1:11 PM MDTSpecial Weather StatementABQSanta Fe34 min
Aug 3, 1:36 PM MDTSpecial Weather StatementABQMora24 min
Aug 3, 2:05 PM MDTFlash Flood WarningABQMora115 min
Aug 3, 2:38 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel3 hr
Aug 3, 2:47 PM MDTAreal Flood AdvisoryABQLincoln3 hr
Aug 3, 2:54 PM MDTSpecial Weather StatementABQSan Miguel36 min
Aug 3, 3:34 PM MDTAreal Flood AdvisoryABQGuadalupe116 min
Aug 3, 3:43 PM MDTAreal Flood AdvisoryABQColfax2 hr
Aug 3, 3:46 PM MDTSpecial Weather StatementABQValencia29 min
Aug 3, 3:54 PM MDTAreal Flood AdvisoryABQColfax, Union111 min
Aug 3, 5:12 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Aug 3, 5:43 PM MDTSpecial Weather StatementABQTorrance17 min

Nearby

Special Weather Statements in New Mexico, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.